Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Suffering lots of side effects....
Oct 14, 2009

I have been living with HIV for nine years and I have been on treatment from the start. i am now on reyataz, truvada and norvir. it is suppose to be taken all at once in the night but i have not been consistent because i have few problems numbness in feet bone pains in the legs so bad that when i walk to much it pains severely if i don't walk it pain too so i don't know what to do...then there iz the excess fat I'm gaining because thes tablet makes me hungry.... i can't drink milk it makes me sick and i tried taking it without food it makes me extremely sick so i need some sound advice so i can be here for my kids 30years down the road they are 3 and 5 years old so they need me around any advice you can offer will be much appreciated. thank you much

Response from Dr. McGowan

It is not clear from your question whether your symptoms are due to the medication or perhaps other causes. It is very important to discuss these complaints with your health care provider. He/she can sort through things, exam you, run tests as needed and help you find relief. If this is a side effect, there are many medications and treatment options available now and it is likely that a combination can be found that does not have these effects, or at least to get some medicine to relieve the discomfort. One thing for sure...do not make adjustments to your meds to try to manage the symptoms without discussing them first with your HCP.

Good luck,

Joe



Previous
regarding HIV
Next
give up Norvir??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement